# SDR MASA2011040502326

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 32,323 hours, 25,207 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

RIGHT BLEED WARNING MSG'S SMELL SMOKE.  DEFECT IS STILL OPEN.
